# SDR AALA20160420008

- Difficulty date: April 20, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- Aircraft time: 49,941 hours, 20,118 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5301U4
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  RT HORIZONTAL STABILIZER RIB AT STABILIZER STATION 92.7 IS CRACKED AT THE 3RD AFT WEB.  REPAIRED RIB IAW SRM 55-10-09-2R-4, DWG 182A-2401 & EA 259525.
